# SDR ASAA2017080921590

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 39,768 hours, 11,865 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Bearing
- Condition: Worn
- Location: Attach Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION FOUND START VALVE AFT MOUNT ATTACH LINK HAS BOTH ROD END BEARINGS BAD.  ACFT GROUNDED.  REPLACED THE ATTACH LINK ATTACHED TO THE AFT MOUNT FOR THE START VALVE AND DUCTING IAW AIPC 54-51-51 AND SRM 51-40-02.
